# SDR EIAA20090049

- Difficulty date: March 16, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N471
- Make and model: Boeing 747273C
- Aircraft serial: D3303
- Aircraft time: 100,287 hours, 23,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835AB
- Part serial: 7440
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK CREW EXIT DOOR SLIDE LIGHT INOP.  BATTERY REPLACED ON UPPER DECK CREW DOOR AS PER 33-51-00 PG 9.  OPS CK OK.
